# SDR DL757091718

- Difficulty date: November 3, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 58,362 hours, 26,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAA INSPECTOR REPORTED EMERGENCY ESCAPE LIGHTS INOP, BROKEN WIRE AT 29 DEF.  INSTALLED MALE CONNECTOR AT SEAT 29 DEF, PERSWPM.  FOUND SEAT ESCAPE LIGHTS AT SEAT 20, 22, 28, 31 INOP.  FWD TO MCO AND PLACARD PER MEL 33-51-03.
